# SDR SWIA200110056

- Difficulty date: July 20, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Aircraft time: 4,138 hours, 4,792 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAP DISAGREEMENT WHEN SELECTING 45 DEGREES. CLEANED MOISTURE FROM RIGHT OUTBOARD CANNON PLUG (INSTALLED FLAP ACTUATOR TEST BOX).  NO FAULTS NOTED ON ALL FLAP ACTUATORS.  REINSTALLED FECU.  SECURED DOORS.  OPERATED FLAPS SEVERAL TIMES.  OPS CHECK GOOD.
